# SDR AC2A114524

- Difficulty date: March 14, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N139JP
- Make and model: Agusta AB139
- Aircraft serial: 31039
- Aircraft time: 574 hours
- Engine: Pwa PT6*
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bypass Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT, NR 2 SERVO CAS LIGHT ILLUMINATED. ON HYDRAULIC SYSTEM SYNOPTIC PAGE, THE NR 2 FWD, RT, LT AND T/R SERVOS ALL INDICATED JAMS. EMERGENCY CHECK LIST WAS FOLLOWED AND AIRCRAFT RETURNED TO BASE. CLEANED ELECTRICAL CONNECTOR ON SERVO BYPASS SWITCHES, INSPECTED HYDRAULIC SYSTEM COMPONENTS AND GROUND RUN. AIRCRAFT RETURNED TO SERVICE.
